MathSciNet Relay Station
MathSciNet bibliographic data
MR1019752 (90m:03082) 03D75 (68Q15)
Mansfield, Richard The irrationals are not recursively enumerable. Proc. Amer. Math. Soc. 110 (1990), no. 2, 495–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement